Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: zopiclone (sleep) Tom Twilight

Posted by ed_uk on July 30, 2005, at 15:52:00

In reply to Re: zopiclone (sleep), posted by Tom Twilight on July 30, 2005, at 15:14:16

Hi Tom,

>I use Zopiclone twice a week, hope it doesn't happen to me.......

If you only use it twice a week, I think it's very unlikely that you'll run into problems.

>Its scary hearing about your friend having withdrawals from Zopilcone after such a short period of use.....

At least they only lasted for a couple of days. The main withdrawal symptom was nightmares.

Kind regards

~Ed

PS. If zopiclone gives you a nasty taste in your mouth you could try zolpidem instead.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:535589
URL: http://www.dr-bob.org/babble/20050728/msgs/535699.html